A Note on Nonlocal Boundary Value Problems for Hyperbolic Schrödinger Equations
Yildirim Ozdemir and
Mehmet Kucukunal
Abstract and Applied Analysis, 2012, vol. 2012, 1-12
Abstract:
The nonlocal boundary value problem ð ‘‘ 2 ð ‘¢ ( ð ‘¡ ) / ð ‘‘ ð ‘¡ 2 + ð ´ ð ‘¢ ( ð ‘¡ ) = ð ‘“ ( ð ‘¡ ) ( 0 ≤ ð ‘¡ ≤ 1 ) , ð ‘– ( ð ‘‘ ð ‘¢ ( ð ‘¡ ) / ð ‘‘ ð ‘¡ ) + ð ´ ð ‘¢ ( ð ‘¡ ) = ð ‘” ( ð ‘¡ ) ( − 1 ≤ ð ‘¡ ≤ 0 ) , ð ‘¢ ( 0 + ) = ð ‘¢ ( 0 − ) , ð ‘¢ ð ‘¡ ( 0 + ) = ð ‘¢ ð ‘¡ ( 0 − ) , ð ´ ð ‘¢ ( − 1 ) = ð ›¼ ð ‘¢ ( 𠜇 ) + 𠜑 , 0 < 𠜇 ≤ 1 , for hyperbolic Schrödinger equations in a Hilbert space ð » with the self-adjoint positive definite operator ð ´ is considered. The stability estimates for the solution of this problem are established. In applications, the stability estimates for solutions of the mixed-type boundary value problems for hyperbolic Schrödinger equations are obtained.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/687321.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/687321.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:687321
DOI: 10.1155/2012/687321
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().